# SDR AALA20150806006

- Difficulty date: August 3, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 60,733 hours, 7,702 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFLIGHT ENTERTAINMENT SYS REPORTED TO BE INOPERATIVE IN SEVERAL AREAS.  FOUND A WIRE BUNDLE WITH SEVERAL BURNT & MELTED WIRES, INCLUDING W6229-3008B-16, W6229-2121W-24 & W6229-2021-B-24.  REPAIRED WIRES IAW AMM 20-10-13.  PERFORMED OPERATIONAL CHECK IAW TASK CARD 23-32-00.  SYS CHECKED NORMAL.
